Indian Dermatology Online Journal

CASE REPORT
Year
: 2011  |  Volume : 2  |  Issue : 2  |  Page : 88--90

An unusual case of dapsone syndrome


Mary Grace 
 Department of Internal Medicine, Government Medical College, Thrissur, India

Correspondence Address:
Mary Grace
Government Medical College, Thrissur
India

Dapsone, a potent antiparasitic and anti-inflammatory compound, is mainly used in the treatment of leprosy and a variety of blistering skin diseases. It may cause a severe adverse drug reaction with multiorgan involvement known as dapsone hypersensitivity syndrome. We report an unusual case of dapsone hypersensitivity, manifesting as bone marrow suppression and peripheral pancytopenia in addition to fever, rash, and hepatosplenomegaly.


How to cite this article:
Grace M. An unusual case of dapsone syndrome.Indian Dermatol Online J 2011;2:88-90


How to cite this URL:
Grace M. An unusual case of dapsone syndrome. Indian Dermatol Online J [serial online] 2011 [cited 2019 Nov 14 ];2:88-90
Available from: http://www.idoj.in/article.asp?issn=2229-5178;year=2011;volume=2;issue=2;spage=88;epage=90;aulast=Grace;type=0